MAUDE Adverse Event Report: AV-TEMECULA-CT 014 HT WINN GUIDE WIRE

AV-TEMECULA-CT 014 HT WINN GUIDE WIRE
Catalog Number 1012475
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that as the guide wire was advanced resistance was met with the moderately tortuous, mildly calcified and 80% stenosed anatomy resulting in the reported failure to advance.Interaction with the anatomy and/or manipulation of the device resulted in the reported tip break.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a chronic total occlusion de novo lesion in the moderately tortuous, mildly calcified, 80% stenosed, distal, superficial femoral artery (sfa) using 014 hi-torque winn guide wire.Reportedly, the winn guide wire was advanced, but met resistance and the tip broke, but remained in one piece.The winn guide wire was removed from the anatomy and the physician decided to stop the procedure at that point and treat the patient with anticoagulant medication.There was no adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Correction: manufacturing site.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
014 HT WINN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7429149
Report Number2024168-2018-02755
Device Sequence Number19002698
Product Code DQX
UDI-Device Identifier08717648156908
UDI-Public08717648156908
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K091825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number1012475
Device Lot Number7052471
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2018
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight60